# SDR VTZA990040

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: TY176301D
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 7370 - ILM-IAD - DURING LANDING, AIRCRAFT LEFT SPOILER CAP WAS ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED LEFT SPOILER ACTUATOR.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
